

Date / Time of Meeting	March 6 th , 2020 10:00 AM - 12:00 AM Dial in: 415-655-0003 Access code: 809 681 799 Meeting password: 67843243 Conference Room: 3A, 3 rd floor of 450 W State St, Boise ID 83702
Meeting Purpose	Interagency Governance Team
Host	Pat Martelle, Chair & Ross Edmunds, Co-Chair

Voting Members	Att'd	Voting Members	Att'd	Participant	Att'd
Cameron Gilliland - FACS	0	Matt Wimmer - Medicaid	0	Treena Clark - DBH	Χ
Jason Stone - IDJC	0	Ross Edmunds - DBH	0	Brooke Bennett - Optum	Χ
Jennifer Griffis - Parent	Χ	Sabrina Griffis - Youth	0	Mallory Kotze - Medicaid	Χ
Kim Hokanson - Parent	Χ			Megan Schuelke - DBH	Χ
Lael Hansen - County Juvenile Justice	Χ	Proxy Voting Members	Att'd	Eric Studebaker- SDE	Χ
Doug Loertscher - Provider	Χ	Candace Falsetti - DBH	Χ	Ashley Fretwell - Medicaid	0
Pat Martelle - Federation of Families	Χ	Michelle Weir - FACS	0	Liz Perkins - DBH	Χ
		James Phillips - IDJC	0	David Welsh - Medicaid	0
				Craig Ward - Tribal member	Χ
				Joyce Broadsword - DHW Regional Director	Χ
				Diane Miller - Optum	0
				Elizabeth Henstock - Medicaid	0
				Sara Stith - Medicaid	Χ
				Lynn Thull - Consultant	0
				Joy Jansen	Х
				David Bell - Medicaid	Χ
				Lydia Dawson	Χ

MEETING MINUTES

#	Time	Length	Topic	Topic Owner	Discussion	Decisions
1	10:00am	5 min	Welcome and Roll Call Approve minutes from last meeting	Pat Martelle	Approve November 2019 and February 2020 Meeting Minutes.	The November 2019 Meeting minutes were approved as written. The February 2020 Meeting minutes were approved as written.



#	Time	Length	Topic	Topic Owner	Discussion	Decisions
2	10:05am	5 min	Review Follow-Up Items	Pat Martelle	The below action items were reviewed and updated.	
3	10:10am	10 min	min Practice Manual Update (Standing Agenda Item)	Elizabeth Perkins	Elizabeth Perkins stated that the Practice Manual version 3 is in the process of being translated into Spanish. This will be done within the next few weeks. The Practice Manual version 4 is scheduled for publication by July 2020. Elizabeth Perkins will begin reviewing what needs to be changed, added or updated in the current Practice Manual.	
					A Practice Manual Maintenance Plan was developed previously. This plan has been revisited and updated with additional details on the roles and responsibilities.	
4	10:20am	10 min	QMIA Update (Standing Agenda Item)	Candace Falsetti	The QMIA Council met last Friday and welcomed a few new members. The settlement agreement requirements were reviewed, and the council discussed meeting all of these requirements. The Quality Family Advisory Subcommittee (QFAS) also met and continued looking at the barriers to care and new projects for improvements that are focused on family priorities. The subcommittee is also working to prioritize family concerns and decide which concerns to take to the QMIA Council. The main issues being reviewed include children and youth who need to/are being sent to higher levels of care and families who are struggling to navigate the system.	
5	10:30am	15 min	Discuss Focus Questions for Regional SOC Presentation	Candace Falsetti	It was clarified that this agenda item is related to the entire system of care and what exists at the various regional levels. The DBH Regions then requested specific information about what the IGT wanted to know. Collaboration is an important topic for the IGT to focus on. It would be helpful to understand what collaboration looks like at a regional level. The Power Analysis Project was related to the systems of care and who has the power and authority to assist with project and make decisions. This item can no longer be an agenda item as the project facilitators are no longer available.	ACTION ITEM: Pat Martelle will confer with Ross Edmunds to determine if this remains as an assignment for the regional offices and if so, determine how IGT can facilitate this.



#	Time	Length	Topic	Topic Owner	Discussion	Decisions
					Candace Falsetti stated that she would be happy to assist	
					with this project moving forward.	
6	10:45am	20 min	Power Analysis Project	Pat Martelle	Information on this subject was discussed on the above agenda topic.	
7	11:05am	15 min	Presentation on input from juvenile justice administrators statewide around youth and families accessing YES	Lael Hansen	Lael Hansen represents the County of Juvenile Justice and the 44 counties throughout the state of Idaho. IDJC is at the state level and includes the children who are committed. The rest of the state operates at the county level. IDJC and the County of Juvenile Justice completed a survey that was sent out statewide. The goal is that the survey will be done again in the Fall of 2020. A PowerPoint on the Juvenile Justice Service Access Survey was presented. This included information on the survey outcomes such as the number of youth who were able to qualify, access and the timeliness of receiving Mental Health services, youth entering division/probation with a full CANS assessment and service and resource needs.	
8	11:20am	5 min	Cost Sharing Update: 1915i (Standing Agenda Item)	Ross Edmunds	Ross Edmunds was unable to attend so this agenda item was not covered.	
9	11:25am	10 min	Family Engagement Subcommittee Update (Standing Agenda Item)	Jen Griffis	The Family Engagement Subcommittee has been discussing changing their meeting time and working to coordinate this effort. The subcommittee is also working to increase their membership and making sure that they have all of the correct partners represented. The goal is to have at least one family member from each DBH region.	
10	11:35am	10 min	Clinical and Training Subcommittee Update (Standing Agenda Item)	Kim Hokanson	Lydia Dawson, the Vice Chair of the Clinical and Training Subcommittee (ICAT), provided information about a formal request. ICAT has a formal request regarding CBRS that includes making changes to the certification process for a clinician to provide CBRS services. The certification process is expensive and has a low passage rate. A document was created that explains the problem as well as the short-term and long-term solutions. It was clarified that ICAT must complete and submit the IGT Formal Request form for the request related to CBRS certification. The form will then go to IGT for review followed be a more detailed review by a specific partner	ACTION ITEM: Lydia Dawson will complete two IGT Formal Request forms for IGT on behalf of ICAT. ACTION ITEM: Megan Schuelke will post the IGT By-Laws on the YES website.



#	Time	Length	Topic	Topic Owner	Discussion	Decisions
					group. The partner group would then provide their suggestions on how to move forward to IGT. Kim Hokanson noted that there are issues that can't be resolved in ICAT. Clarification was requested on if those items, such as ICANS, should go to IGT. It was decided that the topic of ICANS will be added to the next IGT Meeting agenda. Lydia Dawson added that clarity is needed about the relationship between ICAT and IGT. It would be helpful for the members of ICAT to better understand their job and how they can best progress forward. It was decided that this would also be a good topic to add to the next IGT Meeting agenda.	
11	11:45am	10 min	Braided/Blended Funding Discussion (Standing Agenda Item)	Ross Edmunds	Ross Edmunds was unable to attend so this agenda item was not covered.	
12	11:50am	5 min	Update on Residential Review Team	Candace Falsetti	The Residential Review Team (RRT) is up and operational for DBH. DBH continues to work out the details with the CMH Chief's in the regions.	
13	11:55am	5 min	Review Future Agenda Topics and Action Items	Pat Martelle	A concern was expressed about the tribal providers not liking the CANS and not understanding why it is important to complete the CANS with patients. It was noted that there is a CANS Collaborative Meeting that may be helpful. It may also be helpful for tribal providers to hear from parents about why they feel that the CANs is important. Future Meeting Agenda Items include: Discussion on ICANS led by ICAT Members Discussion on the Relationship between ICAT and IGT led by ICAT Members Discuss the IGT Meeting Schedule and Vote on Moving the Meeting and the Requirement to have Suggested Changes in Writing	ACTION ITEM: Shane Duty will follow-up with Joyce Broadsword on the tribal providers use and feedback on the CANS.
14	12:00pm		Dismissal	Pat Martelle		



The IGT will track action items and their status from the meetings here:

Follow Up Items	Date Opened	Owner	Due Date	Complete/Comments	Status
Set up a subcommittee meeting with himself, David Bell, Jennifer Griffis and Pat Martelle to discuss the role of the IGT for the next eight months. The concept paper created from this meeting will be shared with the IGT members.	11/1/19	Ross Edmunds	1/3/2019		3/6, Open.
Send notices and processes related to premiums to the Federation, MMIS Call Center, Healthy Connections, DBH staff and Lael.	8/2/19	Medicaid	8/30/19	3/6 Update: Candace Falsetti from DBH and Sara Stith from Medicaid will check on this agenda item and provide an update at the next IGT Meeting.	3/6, Open.
Confer with Ross Edmunds to determine if Regional Systems of Care Presentations remains as an assignment for the regional offices and if so, determine how IGT can facilitate this.	3/6/20	Pat Martelle	4/3/20		3/6, New.
Complete two IGT Formal Request forms for IGT on behalf of ICAT.	3/6/20	Lydia Dawson	4/3/20		3/6, New.
Post the IGT By-Laws on the YES website.	3/6/20	Megan Schuelke	4/3/20		3/6, New.
Follow-up with Joyce Broadsword on the tribal providers use and feedback on the CANS.	3/6/20	Shane Duty	4/3/20		3/6, New.